On the probability of winning a tennis match

F.J.G.M. Klaassen, J.R. Magnus

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)47-49
JournalAENORM
Volume47
Publication statusPublished - 2005

Cite this

Klaassen, F. J. G. M., & Magnus, J. R. (2005). On the probability of winning a tennis match. AENORM, 47, 47-49.
Klaassen, F.J.G.M. ; Magnus, J.R. / On the probability of winning a tennis match. In: AENORM. 2005 ; Vol. 47. pp. 47-49.
@article{9495ace372074dabaa78538b9782dab7,
title = "On the probability of winning a tennis match",
author = "F.J.G.M. Klaassen and J.R. Magnus",
year = "2005",
language = "English",
volume = "47",
pages = "47--49",
journal = "AENORM",
issn = "1568-2188",

}

Klaassen, FJGM & Magnus, JR 2005, 'On the probability of winning a tennis match', AENORM, vol. 47, pp. 47-49.

On the probability of winning a tennis match. / Klaassen, F.J.G.M.; Magnus, J.R.

In: AENORM, Vol. 47, 2005, p. 47-49.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the probability of winning a tennis match

AU - Klaassen, F.J.G.M.

AU - Magnus, J.R.

PY - 2005

Y1 - 2005

M3 - Article

VL - 47

SP - 47

EP - 49

JO - AENORM

JF - AENORM

SN - 1568-2188

ER -

Klaassen FJGM, Magnus JR. On the probability of winning a tennis match. AENORM. 2005;47:47-49.